# SDR TWAA0000807

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54350
- Make and model: Boeing 727231
- Aircraft serial: 21969
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND THE FWD RT EMERGENCY EXIT, FWD RT EMERGENCY EXIT BOTTOM SEAL RETAINER HAD CORROSION FROM FWD BOTTOM STOP TO AFT BOTTOM STOP.  REMOVED CORROSION BY SANDING PER SRM 51-16-6, PAGE 147..  ALODINED AND PRIMED PER SRM 51-16-2, PAGE 1.
